# SDR SWIA201128754

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 22,568 hours, 17,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT EMERGENCY OVERHEAD LIGHT IS OUT.  (FLT 4686)  RELAMPED EMERGENCY LIGHT.
